# SDR SWAA2020080545601

- Difficulty date: August 2, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 14,173 hours, 6,231 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE PARTIALLY FELL OUT OF CLAM DOOR.   REINSTALLED SLIDE IAW TASK 725-61-06.
